# SDR AU000900

- Difficulty date: September 12, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170413
- Condition: Faulty
- Location: Weather Radar
- Part time: 17,508 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) WEATHER RADAR TRANSCEIVER FAULTY.
